# SDR REXA201100436

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 13,852 hours, 12,028 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000371
- Part serial: 24825F1
- Condition: Low Pressure
- Location: Cargo Bay
- Part time: 2,864 hours, 2,738 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR CARGO FIRE BOTTLE LOW CAUTION MESSAGE.  MESSAGE POSTED WHILE CLIMBING THROUGH FL250.  CREW DID NOT DECLARE EMERGENCY.  MAINTENANCE REMOVED AND REPLACED BOTH CARGO FIRE BOTTLES IAW CRJ AMM 26-25-01, OPS CHECKS GOOD REF TL-203109-2011.
